Header

UZH-Logo

Maintenance Infos

On sequential versions of the generalized likelihood ratio test


Barbour, A D (1979). On sequential versions of the generalized likelihood ratio test. Mathematical Proceedings of the Cambridge Philosophical Society, 86(1):85-90.

Statistics

Citations

Dimensions.ai Metrics
5 citations in Web of Science®
6 citations in Scopus®
7 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

83 downloads since deposited on 30 Oct 2009
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 15:43
Last Modified:22 Feb 2018 09:55
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
OA Status:Green
Publisher DOI:https://doi.org/10.1017/S0305004100000657

Download

Download PDF  'On sequential versions of the generalized likelihood ratio test'.
Preview
Filetype: PDF
Size: 1MB
View at publisher